Malaysian Journal of Mathematical Science, vol.14, no.3, pp.491-503, 2020 (Peer-Reviewed Journal)
Article / Article
Malaysian Journal of Mathematical Science
Emerging Sources Citation Index, Scopus, Academic Search Premier, zbMATH
Ideal convergence, 2-normed space, ideal localor of the sequence, Cauchy sequence, uniformly localized sequence, STATISTICAL CONVERGENCE, IDEAL CONVERGENCE
In this paper, our aim is to introduce the I-localized and the I*-localized sequences in 2-normed spaces and study the fundamental properties of I-localized sequences. Under some conditions, we show that I-localized sequence is an I-Cauchy sequence. Furthermore, the definition of uniformly I-localized sequences in 2-normed spaces is given, and some results related with this concept are obtained.